# SDR FDEA202207131713

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300*
- Aircraft serial: 779
- Aircraft time: 34,252 hours, 19,033 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A5777100000800
- Part serial: TS1363
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING 5# SPOILER O/B HINGE ARM O/B END FOUND DELAMINATION SIZE:80MM X 25MM X   1.45MM PERFORMED THE REPAIR ON LH WING 5# SPOILER O/B HINGE ARM O/B END AS PER FEDEX EA   # : 6-5750-T0315012 A P2 TITLE: WING - FLIGHT SURFACES - LH WING 5# SPOILER  LOWER   SURFACE DELAMINATION BESIDE THE CENTER HINGE ARM. THIS  WAS CATEGORY A REPAIR   AND MAJOR REPAIR IAW FEDEX GMM 6-2-100.
